U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Can amoxicillan mixed with blood pressure meds affect you sexually?

1 doctor answer1 doctor weighed in
Dr. Elden Rand
Cardiology 21 years experience
Maybe other reason: Typically wouldn't think of Amoxicillin by itself as a libido decreaser. Some blood pressure medications by themselves can cause libido problems. Also, the illness for which you are taking Amoxicillin is probably more likely the cause. Ill people's sex drive is decreased. If your sex drive was fine before the illness and penicillin, it should normalize afterwards. If not, check with your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 69-year-old male asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer6 doctors weighed in
A 47-year-old member asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.